# SDR USAA2012042400003

- Difficulty date: April 2, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON RIGHT AFT EMERGENCY EXIT DOOR FRAME SEGMENT 844 BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO 4.  REPLACED FRAME SEGMENT AT RIGHT AFT EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
